MathSciNet Relay Station
MathSciNet bibliographic data
MR918631 (89a:16036) 16A53
de la Peña, J. A. On omnipresent modules in simply connected algebras. J. London Math. Soc. (2) 36 (1987), no. 3, 385–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement